# SDR 2004FA0000860

- Difficulty date: September 28, 2004
- Submitted: November 9, 2004
- Operation: General aviation
- Aircraft: N3512T
- Make and model: Cessna 172S
- Aircraft serial: 172S8883
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Prop Spinner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED AFT SPINNER BULKHEAD CRACKED AND SPINNER DOME BENT UP SLIGHTLY.  UPON INSPECTION CORNER NUTPLATE FOUND COMPLETELY BROKEN OFF BULKHEAD.
